Limites d'applicabilité des formules asymptotiques à un champ d'ondes internes, généré par une source mobile - On applicability limits of asymptotical formulae for field of internal waves generated by a moving source

Borovikov, V.A.; Bulatov, V.V.

Izvestia Akademii Nauk Sssr. Fizika Atmosfery i Okeana 22(6): 658-661

1986


ISSN/ISBN: 0002-3515
Accession: 076398658

Download citation:  
Text
  |  
BibTeX
  |  
RIS

Article/Abstract emailed within 1 workday
Payments are secure & encrypted
Powered by Stripe
Powered by PayPal